# SDR C2XA11CL159

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 30,264 hours, 22,568 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LANDING GEAR LEVER DISAGREE MESSAGE ON CLIMB.  CYCLED THE GEAR AND THE MESSAGE WENT AWAY.  MAINTENANCE INSPECTED AND ADJUSTED THE LEFT GEAR WOW SENSOR.  OPERATIONAL CHECKS WERE GOOD.
